# SDR F3LA2009010600002

- Difficulty date: January 5, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 18,647 hours, 9,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0364A10S
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 422843. MX NOTED THAT THE AFT SECTION EMERGENCY ESCAPE PATH LIGHTING WOULD NOT EXTINGUISH. MX PERFORMED TROUBLESHOOTING, REMOVED AND REPLACED CONNECTOR 7245VC AND PERFORMED OPS CHECK IAW A319 ELECTRICAL STANDARDS PRACTICES MANUAL AND AMM 33-51-00-710-001.
